# SDR UALA2011032101349

- Difficulty date: March 21, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 81,144 hours, 9,205 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A146916
- Condition: Low Pressure
- Location: R5 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 RT MED SLIDE RESERVOIR BOTTLE PRESS LOW.  REPLACED SLIDE IAW AMM.
